MathSciNet Relay Station
MathSciNet bibliographic data
MR1333935 (96b:65092) 65M12 (76D05 76M25)
Huang, Ai Xiang; Li, Kai Tai A penalty method for nonstationary Navier-Stokes equations. (Chinese) Acta Math. Appl. Sinica 17 (1994), no. 3, 473–480.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement